Alert archive / Texas / Freeze Warnings in 2009

Freeze Warning 2, NWS Austin/San Antonio, TX

November 16, 200913 counties in Texas

NWS Austin/San Antonio, TX issued this freeze warning at Nov 16, 2009, 3:49 AM CST for 13 counties in Texas. It took effect at Nov 17, 2009, 2:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 16, 2009, 3:49 AM CST (09:49 UTC)
In effect from
Nov 17, 2009, 2:00 AM CST
Expired
Nov 17, 2009, 8:00 AM CST
In force
6 hr
Issued by
NWS Austin/San Antonio, TX

Counties Bandera County, TX, Blanco County, TX, Burnet County, TX, Edwards County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 116 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 9.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2009-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2009-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2052 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEWX 160949
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 AM CST MON NOV 16 2009

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY...

.CLEAR SKIES AND LIGHT WINDS WILL COMBINE TO ALLOW TEMPERATURES
TO DROP INTO THE UPPER 20S TO LOWER 30S ACROSS PORTIONS OF THE
HILL COUNTRY LATE TONIGHT..PARTICULARLY IN PROTECTED VALLEYS.

TXZ171-184>188-161800-
/O.NEW.KEWX.FZ.W.0002.091117T0800Z-091117T1400Z/
LLANO-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
INCLUDING THE CITIES OF...LLANO...ROCKSPRINGS...LEAKEY...
KERRVILLE...BANDERA...FREDERICKSBURG
349 AM CST MON NOV 16 2009

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST
TUESDAY. 

CLEAR SKIES AND LIGHT WINDS WILL COMBINE TO ALLOW TEMPERATURES
TO DROP INTO THE UPPER 20S TO LOWER 30S ACROSS PORTIONS OF THE HILL
COUNTRY LATE TONIGHT..PARTICULARLY IN PROTECTED VALLEYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE 
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
2 follow-up statements
000 
WWUS74 KEWX 162130
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CST MON NOV 16 2009

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY...

.CLEAR SKIES AND LIGHT WINDS WILL COMBINE TO ALLOW TEMPERATURES
TO DROP INTO THE UPPER 20S TO LOWER 30S ACROSS PORTIONS OF THE
HILL COUNTRY LATE TONIGHT...PARTICULARLY IN PROTECTED VALLEYS.

TXZ172-183-189-190-202>204-171300-
/O.EXA.KEWX.FZ.W.0002.091117T0800Z-091117T1400Z/
BURNET-VAL VERDE-KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-
INCLUDING THE CITIES OF...BURNET...DEL RIO...BOERNE...BLANCO...
BRACKETTVILLE...UVALDE...HONDO
330 PM CST MON NOV 16 2009

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST
TUESDAY. 

CLEAR SKIES AND LIGHT WINDS WILL COMBINE TO ALLOW TEMPERATURES TO
DROP INTO THE UPPER 20S TO LOWER 30S ACROSS PORTIONS OF THE HILL
COUNTRY LATE TONIGHT...PARTICULARLY IN PROTECTED VALLEYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

TXZ171-184>188-171300-
/O.CON.KEWX.FZ.W.0002.091117T0800Z-091117T1400Z/
LLANO-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
INCLUDING THE CITIES OF...LLANO...ROCKSPRINGS...LEAKEY...
KERRVILLE...BANDERA...FREDERICKSBURG
330 PM CST MON NOV 16 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
TUESDAY...

CLEAR SKIES AND LIGHT WINDS WILL COMBINE TO ALLOW TEMPERATURES TO
DROP INTO THE UPPER 20S TO LOWER 30S ACROSS PORTIONS OF THE HILL
COUNTRY LATE TONIGHT...PARTICULARLY IN PROTECTED VALLEYS. ISOLATED
PROTECTED LOW LYING AREAS NORTH OF A ROCKSPRINGS TO FREDERICKSBURG
LINE MAY EXPERIENCE A HARD FREEZE...WITH TEMPERATURES FALLING INTO
THE 26 TO 28 DEGREE RANGE FOR A FEW HOURS NEAR DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
000 
WWUS74 KEWX 170238
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
838 PM CST MON NOV 16 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
TUESDAY...

.CLEAR SKIES..DRY AIR AND LIGHT WINDS WILL COMBINE TO CAUSE 
TEMPERATURES TO DROP INTO THE UPPER 20S TO LOWER 30S ACROSS
PORTIONS OF THE HILL COUNTRY LATE TONIGHT...PARTICULARLY IN
PROTECTED VALLEYS.

TXZ171-172-183>190-202>204-171400-
/O.CON.KEWX.FZ.W.0002.091117T0800Z-091117T1400Z/
LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-
INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...BRACKETTVILLE...UVALDE...HONDO
838 PM CST MON NOV 16 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
TUESDAY...

CLEAR SKIES AND LIGHT WINDS WILL COMBINE TO ALLOW TEMPERATURES TO
DROP INTO THE UPPER 20S TO LOWER 30S ACROSS PORTIONS OF THE HILL
COUNTRY LATE TONIGHT...PARTICULARLY IN PROTECTED VALLEYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this freeze warning went out at Nov 16, 3:38 AM CST, 11 minutes earlier.

Area forecast discussion, Nov 16, 3:38 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
338 AM CST MON NOV 16 2009

.DISCUSSION...
COLD FRONT SWEEPING THROUGH THE AREA THIS MORNING WITH
SURFACE RIDGE BUILDING IN DURING THE DAY. DECREASING CLOUDS OVER
EASTERN SECTIONS THIS MORNING WITH RAINS ENDING. CLEAR AND COLD
TONIGHT UNDER DRY NORTHWEST FLOW. SUNNY AND MILD TUESDAY WITH
SEASONAL TEMPERATURES. A LIGHT FREEZE IS POSSIBLE OVER PORTIONS OF
THE HILL COUNTRY BOTH TONIGHT AND TOMORROW NIGHT. THE ACTIVE
SOUTHERN BRANCH OF JET WILL AID IN DYNAMICALLY SWITCHING LOW LEVEL
WINDS AROUND TO SOUTHERLY ON WEDNESDAY BUT MOISTURE STILL LIMITED.
PATCHY MORNING FOG THURSDAY AS LIGHT SOUTHEAST FLOW CONTINUES.
WITH AN APPROACHING SHORT WAVE THURSDAY AFTERNOON INTO THURSDAY
NIGHT..COULD SEE A FEW SHOWERS FROM THE I-35 CORRIDOR EASTWARD..
ALONG WITH SOME PATCHY FOG. SHORT WAVE RIDGE WILL PUSH ACROSS
FRIDAY NIGHT BUT AIRMASS WILL STILL REMAIN MOIST..SO MORNING FOG A
POSSIBILITY. SOUTHEAST FLOW WILL INCREASE SATURDAY IN ADVANCE OF
NEXT SYSTEM PUSHING INTO THE INTERMOUNTAIN REGION. THE ATTENDANT
COLD FRONT WILL PUSH INTO NORTHERN PORTIONS OF THE CWA LATE SUNDAY
WITH A CHANCE OF SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF IT.

&&

.FIRE WEATHER...THE STRONG COLD FRONT PUSHING INTO THE REGION
EARLY THIS MORNING WILL RESULT IN NEAR CRITICAL WINDS AND
HUMIDITY VALUES ONLY FOR A FEW HOURS BEGINNING AROUND MIDDAY
TO MID AFTERNOON. THUS ELEVATED FIRE WEATHER CONDITIONS WILL
BE MENTIONED OVER THE SOUTHERN EDWARDS PLATEAU AND RIO GRANDE
PLAINS THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              63  42  70  42  74 /  -    0   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  66  36  71  32  75 /  -    0   0   0   0
NEW BRAUNFELS MUNI AIRPORT     68  37  72  39  76 /  -    0   0   0   0
BURNET MUNI AIRPORT            62  37  66  40  70 /   0   0   0   0   0
DEL RIO INTL AIRPORT           71  39  72  43  74 /   0   0   0   0   0
GEORGETOWN MUNI AIRPORT        62  40  67  42  72 /  -    0   0   0   0
HONDO MUNI AIRPORT             70  34  69  40  75 /  -    0   0   0   0
SAN MARCOS MUNI AIRPORT        66  37  71  38  76 /  -    0   0   0   0
LA GRANGE - FAYETTE REGIONAL   62  41  64  39  71 /  10   0   0   0   0
SAN ANTONIO INTL AIRPORT       67  38  72  40  74 /  -    0   0   0   0
STINSON MUNI AIRPORT           70  40  72  41  75 /  10   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 8 AM CST TUESDAY FOR THE FOLLOWING
COUNTIES: BANDERA...EDWARDS...GILLESPIE...KERR...LLANO...REAL.

&&

02/08
Hazardous weather outlook, Nov 15, 7:51 PM CST, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
751 PM CST SUN NOV 15 2009

TXZ172-173-189>194-202>209-217>225-228-161500-
BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-
UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-
ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
751 PM CST SUN NOV 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ171-183>188-161500-
LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
751 PM CST SUN NOV 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
TEMPERATURES IN THE WAKE OF A COLD WILL FALL TO FREEZING ON
MONDAY NIGHT AND AGAIN TUESDAY NIGHT IN LOW LYING AREAS OF THE
WESTERN HILL COUNTRY. A FREEZE WARNING MAY BE REQUIRED FOR MONDAY
NIGHT FOR PART OF THE HILL COUNTRY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Nov 16, 1:08 AM CST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
108 AM CST MON NOV 16 2009

TXZ171>173-183>194-202>209-217>225-228-161000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
108 AM CST MON NOV 16 2009

...SCATTERED SHOWERS AND THUNDERSTORMS ALONG A COLD FRONT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG A COLD FRONT EARLY THIS MORNING...ALONG AND EAST OF A
GEORGETOWN TO AUSTIN TO BOERNE TO SABINAL TO CRYSTAL CITY LINE...
INCLUDING THE METROPOLITAN AREAS OF AUSTIN AND SAN ANTONIO.

AS THESE SHOWERS AND THUNDERSTORMS MOVE EAST AT 40 MPH...
BRIEF WIND GUSTS OF 25 TO 45 MPH...SOME HAIL...AND BRIEF PERIODS
OF MODERATE RAIN ARE POSSIBLE. OCCASIONAL DANGEROUS LIGHTNING
WILL ACCOMPANY THE THUNDERSTORMS.

COOLER NORTHWEST WIND OF 15 TO 25 MPH ARE EXPECTED IN
WAKE OF THE COLD FRONT.
Special weather statement, Nov 16, 2:49 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 AM CST MON NOV 16 2009

TXZ171>173-183>194-202>209-217>225-228-161000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
249 AM CST MON NOV 16 2009

...SCATTERED SHOWERS AND THUNDERSTORMS ALONG A COLD FRONT...

SCATTERED SHOWERS AND THUNDERSTORMS FROM NEAR AND EAST OF AUSTIN
TO SAN ANTONIO TO PEARSALL AND JOURDANTON WILL CONTINUE MOVING
EAST AT 40 MPH. THESE SHOWERS AND THUNDERSTORMS ARE ASSOCIATED
WITH A FAST MOVING COLD FRONT...THAT WAS LOCATED FROM EAST OF
AUSTIN TO SOUTH OF SAN ANTONIO TO JOURDANTON AT 245 AM.

AS THESE SHOWERS AND THUNDERSTORMS MOVE EAST AT 40 MPH...THEY
WILL AFFECT AREAS ALONG AND EAST OF IH-35. BRIEF WIND GUSTS OF 25
TO 45 MPH...SOME HAIL...AND BRIEF PERIODS OF MODERATE RAIN ARE
POSSIBLE.  OCCASIONAL DANGEROUS LIGHTNING WILL ACCOMPANY THE
THUNDERSTORMS.

COOLER NORTHWEST WIND OF 15 TO 25 MPH ARE EXPECTED IN
WAKE OF THE COLD FRONT.
Special weather statement, Nov 16, 3:48 AM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
348 AM CST MON NOV 16 2009

TXZ171>173-183>194-202>209-217>225-228-161115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
348 AM CST MON NOV 16 2009

...SCATTERED SHOWERS AND THUNDERSTORMS ALONG A COLD FRONT...

SCATTERED SHOWERS AND THUNDERSTORMS ALONG A LINE FROM GIDDINGS
TO SEGUIN TO PLEASANTON WILL CONTINUE MOVING EAST AT 40 MPH.
THESE SHOWERS AND THUNDERSTORMS ARE ASSOCIATED WITH A FAST MOVING
MID NOVEMBER COLD FRONT...THAT WAS LOCATED FROM NEAR GIDDINGS
TO EAST OF PLEASANTON AT 345 AM.

AS THESE SHOWERS AND THUNDERSTORMS MOVE EAST AT 40 MPH...THEY
WILL AFFECT AREAS OF SOUTH CENTRAL TEXAS ALONG AND EAST OF A
GIDDINGS TO SEGUIN TO PLEASANTON LINE. BRIEF WIND GUSTS OF 25
TO 40 MPH...SOME HAIL...AND BRIEF PERIODS OF MODERATE RAIN ARE
POSSIBLE.  OCCASIONAL DANGEROUS LIGHTNING WILL ACCOMPANY THE
THUNDERSTORMS.

COOLER NORTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED IN
WAKE OF THE COLD FRONT.

Nearby

Freeze Warnings in Texas, 2009Every freeze warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.